# SDR UALA2012112006709

- Difficulty date: November 20, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 71,053 hours, 26,108 cycles
- Engine: Pwa PW2037
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E DISBOND.  ACCOMPLISHED INTERIM REPAIR PER ECRA 5741-01202.
